# SDR DALA2019062653867

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 50,292 hours, 33,430 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF OIL POSSIBLY FUEL FROM START TO CLIMBING OUT OF 10000 (10 MINS). FA'S DID NOT NOTICE SMELL IN CABIN. FOUND APU FUEL NOZZLE HARD LINE LEAKING. REPLACED APU PER FORCAST NBR 92-4910-9-0010.(LP#5899748)
